Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On measurability, pointwise convergence and compactness


Author: A. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 80 (1974), 231-236
MSC (1970): Primary 28A20, 46G15
DOI: https://doi.org/10.1090/S0002-9904-1974-13435-X
MathSciNet review: 0352383
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • N. Bourbaki, Éléments de mathématique. Fasc. XXXV. Livre VI: Intégration. Chapitre IX: Intégration sur les espaces topologiques séparés, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1343, Hermann, Paris, 1969 (French). MR 0276436
  • S. D. Chatterji, Un principe de sous-suites dans la théorie des probabilités, Séminaire de Probabilités, VI (Univ. Strasbourg, année universitaire 1970-1971; Journées Probabilistes de Strasbourg, 1971) Springer, Berlin, 1972, pp. 72–89. Lecture Notes in Math., Vol. 258 (French). MR 0394810
  • A. Ionescu Tulcea and C. Ionescu Tulcea, Liftings for abstract valued functions and separable stochastic processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 (1969), 114–118. MR 277026, DOI https://doi.org/10.1007/BF00537015
  • A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the theory of lifting, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 48, Springer-Verlag New York Inc., New York, 1969. MR 0276438
  • A. Ionescu Tulcea, On pointwise convergence, compactness and equicontinuity in the lifting topology. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 26 (1973), 197–205. MR 405102, DOI https://doi.org/10.1007/BF00532722
  • A. Ionescu Tulcea, On pointwise convergence, compactness and equicontinuity in the lifting topology. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 26 (1973), 197–205. MR 405102, DOI https://doi.org/10.1007/BF00532722
  • J. Komlós, A generalization of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar. 18 (1967), 217–229. MR 210177, DOI https://doi.org/10.1007/BF02020976
  • P. A. Meyer, Représentation intégrale des fonctions excessives résultats de Mokobodzki, Séminaire de Probabilités, V (Univ. Strasbourg, année universitaire 1969–1970), Springer, Berlin, 1971, pp. 196–208. Lecture Notes in Math., Vol. 191 (French). MR 0377086
  • R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108–136. MR 7938, DOI https://doi.org/10.2307/2371776
  • Maurice Sion, Group-valued outer measures, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 589–593. MR 0427583
  • 11. M. Sion, A theory of semigroup valued measures, Univ. of British Columbia, Lecture Notes, 1971-72.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A20, 46G15

Retrieve articles in all journals with MSC (1970): 28A20, 46G15


Additional Information